MathSciNet Relay Station
MathSciNet bibliographic data
MR1362874 57R57 (53C15 58D10 58D27 58G30)
Taubes, Clifford H. ${\rm SW}\Rightarrow{\rm Gr}$: from the Seiberg-Witten equations to pseudo-holomorphic curves. J. Amer. Math. Soc. 9 (1996), no. 3, 845–918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement